# SDR AALA202411082137

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 23,805 hours, 9,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #3 EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER NITROGEN BELOW CHECK LIMIT REQUIRES SERVICE.  SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-20-00.
